# SDR SWAA2025061681795

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 23,427 hours, 12,009 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FLASHLIGHT UNDER FWD CABIN JUMP SEAT FLASHING RED ON PREFLIGHT / FWD OUBD<[01] OK TO CONTINUE PER MEL 25-12-01 SP1B AUTH #261555
